# SDR FDEA200902060472

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Cracked
- Location: Bs 735-759
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE EXTERIOR SKIN AT STA 735 TO STA 759, BETWEEN LONGERON 42L TO LONGERON 46L FOUND LIGHTNING STRIKE MARK.  AREA FOUND CRACKED AFTER FPI WAS CARRIED OUT.  REPAIR CARRIED OUT AT CRACKED SKIN AS PER SRM 53-20-00 FIGURE 2 SHEET 21 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
